Skip to content

Squarefree smooth numbers and Euclidean prime generators

Research output: Contribution to journalArticle

Standard

Squarefree smooth numbers and Euclidean prime generators. / Booker, Andrew R.; Pomerance, Carl.

In: Proceedings of the American Mathematical Society, Vol. 145, No. 12, 01.12.2017, p. 5035-5042.

Research output: Contribution to journalArticle

Harvard

Booker, AR & Pomerance, C 2017, 'Squarefree smooth numbers and Euclidean prime generators', Proceedings of the American Mathematical Society, vol. 145, no. 12, pp. 5035-5042. https://doi.org/10.1090/proc/13576

APA

Booker, A. R., & Pomerance, C. (2017). Squarefree smooth numbers and Euclidean prime generators. Proceedings of the American Mathematical Society, 145(12), 5035-5042. https://doi.org/10.1090/proc/13576

Vancouver

Booker AR, Pomerance C. Squarefree smooth numbers and Euclidean prime generators. Proceedings of the American Mathematical Society. 2017 Dec 1;145(12):5035-5042. https://doi.org/10.1090/proc/13576

Author

Booker, Andrew R. ; Pomerance, Carl. / Squarefree smooth numbers and Euclidean prime generators. In: Proceedings of the American Mathematical Society. 2017 ; Vol. 145, No. 12. pp. 5035-5042.

Bibtex

@article{566c03d9af1346d6a482fa38b4c01d06,
title = "Squarefree smooth numbers and Euclidean prime generators",
abstract = "We show that for each prime p > 7, every residue mod p can be represented by a squarefree number with largest prime factor at most p. We give two applications to recursive prime generators akin to the one Euclid used to prove the infinitude of primes.",
author = "Booker, {Andrew R.} and Carl Pomerance",
year = "2017",
month = "12",
day = "1",
doi = "10.1090/proc/13576",
language = "English",
volume = "145",
pages = "5035--5042",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "12",

}

RIS - suitable for import to EndNote

TY - JOUR

T1 - Squarefree smooth numbers and Euclidean prime generators

AU - Booker, Andrew R.

AU - Pomerance, Carl

PY - 2017/12/1

Y1 - 2017/12/1

N2 - We show that for each prime p > 7, every residue mod p can be represented by a squarefree number with largest prime factor at most p. We give two applications to recursive prime generators akin to the one Euclid used to prove the infinitude of primes.

AB - We show that for each prime p > 7, every residue mod p can be represented by a squarefree number with largest prime factor at most p. We give two applications to recursive prime generators akin to the one Euclid used to prove the infinitude of primes.

UR - http://www.scopus.com/inward/record.url?scp=85032946108&partnerID=8YFLogxK

U2 - 10.1090/proc/13576

DO - 10.1090/proc/13576

M3 - Article

VL - 145

SP - 5035

EP - 5042

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 12

ER -